# SDR ASAA2025030656871

- Difficulty date: March 6, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 50,500 hours, 14,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL LBL 10 STA 294.5 TO 312 HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT FS 312 TO 294.5 AND LBL 10 IAW BOEING 737-800 SRM 51-40-02-0G-0 W 2" O .075 R .024 L 3" D .051.
